Academic
Publications
Hahn-Banach theorems and subgradients of set-valued maps

Hahn-Banach theorems and subgradients of set-valued maps,10.1007/s001860400397,Mathematical Methods of Operations Research,Jian Wen Peng,Heung Wing Jo

Hahn-Banach theorems and subgradients of set-valued maps   (Citations: 4)
BibTex | RIS | RefWorks Download
Some new results which generalize the Hahn-Banach theorem from scalar or vector-valued case to set-valued case are obtained. The existence of the Borwein-strong subgradient and Yang-weak subgradient for set-valued maps are also proven. We present a new Lagrange multiplier theorem and a new Sandwich theorem for set-valued maps.
Journal: Mathematical Methods of Operations Research - MATH METHODS OPER RES , vol. 61, no. 2, pp. 281-297, 2005
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: